# SDR SWIA200515484

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 7,723 hours, 6,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 10 INOP.  RE-LAMPED CEILING LIGHT AT ROW 10 AS REQUIRED.  OPERATIONAL CHECK GOOD.
